# SDR USAA20110516BA042

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539046
- Part serial: AX0489
- Condition: Binding
- Location: R2 Door
- Part time: 22,388 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SLIDE OPERATIONAL TEST, THE R2 DOOR SLIDE DID NOT PROPERLY FUNCTION.  IT WAS OBSERVED AS:  "DOOR ASSIST BOTTLE DISCHARGED, BUT DOOR DID NOT OPEN FULLY.  SLIDE GIRT WAS RESTRICTING DOOR FROM OPENING.  SLIDE BOTTLE NEVER DISCHARGED."  MAINTENANCE REPLACED THE SLIDE. VENDOR OVERHAULED EVACUATION SLIDE/RAFT.
